Translator Disclaimer
15 October 2016 Three-circle theorem and dimension estimate for holomorphic functions on Kähler manifolds
Gang Liu
Duke Math. J. 165(15): 2899-2919 (15 October 2016). DOI: 10.1215/00127094-3645009

Abstract

The classical Hadamard three-circle theorem is generalized to complete Kähler manifolds. More precisely, we show that the nonnegativity of the holomorphic sectional curvature is a necessary and sufficient condition for the three-circle theorem. Two sharp monotonicity formulae are derived as corollaries. Among applications, we obtain sharp dimension estimates (with rigidity) of holomorphic functions with polynomial growth when the holomorphic sectional curvature is nonnegative. When the bisectional curvature is nonnegative, the sharp dimension estimate was due to Ni.

Citation

Download Citation

Gang Liu. "Three-circle theorem and dimension estimate for holomorphic functions on Kähler manifolds." Duke Math. J. 165 (15) 2899 - 2919, 15 October 2016. https://doi.org/10.1215/00127094-3645009

Information

Received: 4 February 2015; Revised: 7 October 2015; Published: 15 October 2016
First available in Project Euclid: 29 July 2016

zbMATH: 1356.53070
MathSciNet: MR3557275
Digital Object Identifier: 10.1215/00127094-3645009

Subjects:
Primary: 53C21
Secondary: 32A10‎

Rights: Copyright © 2016 Duke University Press

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.165 • No. 15 • 15 October 2016
Back to Top